# SDR YTRR104514

- Difficulty date: July 11, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N595RL
- Make and model: Bell 407
- Aircraft serial: 53595
- Aircraft time: 1,202 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 406310405101
- Condition: Worn
- Location: Pitch Link
- Part time: 948 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH LINK BEARING WORN BEYOND ALLOWABLE LIMITS.
